Communications in Differential and Difference Equations (CDDE)


Volume 3, Number 1 (2012)






Approximating the Stieltjes Integral by using the Generalized Simpson's Rule
pp. 1-11

Authors: Avyt Asanov, M. Haluk Chelik and Murat Sezer


Asymptotic behavior of Solutions of Generalized Nonlinear Difference Equations of Second Order

pp. 13-21

Author: M. Maria Susai Manuel














 All rights are reserved with Research India Publications                             Home  Journals  Contact